Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ L\sb{n}$ sets, the Hausdorff metric, and connectedness


Authors: A. M. Bruckner and J. B. Bruckner
Journal: Proc. Amer. Math. Soc. 13 (1962), 765-767
MSC: Primary 52.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0142058-X
MathSciNet review: 0142058
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alfred Horn and F. A. Valentine, Some properties of 𝐿-sets in the plane, Duke Math. J. 16 (1949), 131–140. MR 0028582
  • [2] A. M. Macbeath, Compactness theorems, Seminar on Convex Sets, 1949-1950, Chapter V, pp. 41-51, The Institute for Advanced Study.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.40

Retrieve articles in all journals with MSC: 52.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142058-X
Article copyright: © Copyright 1962 American Mathematical Society